MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah SCORPIO NRG X3 PS TIBIAL INS NO 5 10MM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal

Stryker Orthopaedics-Mahwah SCORPIO NRG X3 PS TIBIAL INS NO 5 10MM; prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Catalog Number 82-7-0510
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had an index left tka on (b)(6) 2013.The patient developed instability and hyperextension, and was revised on (b)(6) 2025.All components exchanged, except the patella.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: scorpio nrg ps fem no 6 left; cat#: 81-4406l; lot#: mmjx6e; series 7000 standard tibia; cat#: 7115-0005; lot#: mmd1jk.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
SCORPIO NRG X3 PS TIBIAL INS NO 5 10MM
Common Device Name
prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50418425
Report Number0002249697-2026-00743
Device Sequence Number18789711
Product Code JWH
UDI-Device Identifier07613327030938
UDI-Public07613327030938
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Catalogue Number82-7-0510
Device Lot NumberMMK2M8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight131 LB